# SDR SIMA200710703

- Difficulty date: April 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 13,129 hours, 11,787 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Part time: 13,129 hours, 11,787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR DIGITAL FOUND CORRODED.  PERFORMED CUTOUT OF CORRODED AREA.  REPLACED CORRODED AREA IAW EMB SRM 53-21-10, FIGURE 201.  RETURNED AIRCRAFT TO SERVICE.
